MathSciNet Relay Station
MathSciNet bibliographic data
MR2415085 (2009f:37030) 37D30 (37D05)
Alves, José F.; Pinheiro, Vilton Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5551–5569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement